... 30 mg.?
I don't believe I've ever seen oxycodone or definitely not oxycontin in a
capsule. Someone is jerking your chain. If you need pain meds, go to a doc, then go to a Walgreens or some other pharmacy. Do not get anything off the street and put it in your body. That might be the LAST thing you do. Catch my tidal wave?
Hi Debi -
What it ISN'T is either of the Oxy's. Do not take pills from strangers or other people trying to help you out. If you like your life... stay far away from random people and their random drugwares.
Just the fact that you can't identify this is BAD NEWS! I have never seen those meds in capsules that sound like that or capsules period.
Hope that helps you...
DO NOT INGEST: I BEG U; neither oxicontin, oxycodone, or any other real meds come in blank capsules. you would have to suck off the time release on oxis; and you could fill 6 capsules with one oxy; probably less meds than an aspirin. see a doctor; ever hear of a hot shot? that capsule could be rat poison? please discard it in wet coffee grounds at once.
DO NOT TAKE IT!! the only oxycodone that I know of that would be in a capsule would be Tylox and that is not a clear capsule with a white powder substance in it!! I have only ever seen tylox in a Red and white capsule!! why are you even taking a drug from someone who isn't qualified to prescribe drugs?! Unless you are just looking to get high!! ??? and if that's what you're trying to do... go somewhere else to do it!!! the ppl here are not looking to get high... and I AM SOOOOO SICK OF PEOPLE COMING ON THIS SITE TO FIND OUT WHICH PILLS MAKE YOU HIGH AND WHICH DON'T!! GIVE IT A REST AND GO TO YOUR LOCAL STREET DEALER LIKE I HAD TO DO TO IDENTIFY THE DRUGS THAT YOU WANT!!
I get oxycodone 30mg for my back pain. Since it has been increasingly hard to find the tablets at any pharmacy, my doctor gave me a script for the capsule form. It is a bright blue capsule with no markings. The pharmacy makes them on site so I guess they could be whatever color the manufacturer or pharmacy makes them. Just be careful with whatever meds you take
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2011 • 1 answer
Posted 10 Oct 2011 • 1 answer
Posted 10 Aug 2014 • 2 answers
Posted 14 Aug 2014 • 1 answer
Posted 17 Feb 2015 • 1 answer